... anything for (this is day two) and was wondering what to expect and how to shut my brain off!!! I am tired but not can't stop thinking to sleep but don't have enough energy to get up and do anything, anyone have any suggestions?
to peppermintp1962,Hello,I read your e-mail and wanted to give you a few suggestions.I am not aware of what you may have tried up till now,but believe me I can relate to the insomnia.It seems that whenever our bodies start out with the back,neck ,shoulders,etc. we seem to develop all sorts of other problems.More than likely it may be caused by your meds.Although some people get sleepy with oxycintin others become more hyperactive.So first you need to lookup any and all med!s you are currently on too see whether it is from one of them.If that does not resolve it talk to your medical doctor to rule out ADHD,Menopause,pain,etc.
too see if you can be sure of the cause.Whatever you do start now and get this resolved if possible.Studies show people who do not get the right amount of sleep with ongoing medical problems have a higher heart attack!s stomach disorders,depression,fibromyalgia, and the list goes on and on.Just stay on top of it to get a resolution.I habe suffered with insomnia for 13 years and I can personaLLY tell you it has been hell.It has affected every part of my life from relationships,frinds ,work,etc.I will pray for you and hope you can find a quick solution before it controls your life. Good Luck,Kathysbest
I would get back on them and try weaning your self at the slowest 5 milligrams every week and take some Ativan,Klonopin any benzodiapine for the anxiegty and get some thing for sleep because your not going to get any sleep at all ask for restoril 30 mg,tell your doctor that your having anxiety attacks and cant sleep,you keep waking up every 2 hours,DO NOT tell him your addicted to opiates or you will get nothing.Some Immodium A-D but thats alot of oxy contin to just stop,your system might go in shock so try to get more and come down at the fastest 5mg a week ,10 mg every 2 weeks and if you cant get oxys get any opiate beside codiene or propoxyphene(darvon) cause they are so weak its like aspirin.DO NOT go cold turkey even try 30-60 day detox at meth clinic it might help,if you live near one.Good luck,Ive been there and its scary as hell,you wont feel anything near the hell you will feel kicking opiates.Good Luck you will need it remember ativan,klonopin,xanax,and restoril,halcion for sleep and DONT tell your doctor your an opiate addict he will give you 800 mg of advil
The good thing is you've been on the oxy's for just a few months. Some people have tried to quit after years of addiction. Physically, you should be able to cope pretty well. Hot baths for aches and chills, ImodiumAD, drink tons of water, sweat it out, Advil. Eat very lightly but healthy. I agree with RemSupreme, you should taper down rather than cold turkey. Call your doc and tell him about the lack of sleep and anxiety you're having. Personally, valium has worked the best for me at bedtime. I sure hope you get some sleep soon. Please call your doc and let him know about your anxiety. Good luck to you! So many of us have been where you are right now, including me. Some day I too will have to "walk the walk." So just remember, you are NOT alone!
My Best Wishes,
I have two suggestions for peppermintp1982.
1. I take Melatonin 1 hour before going to bed. It helps me quite a bit.
2. Recently I started going to a sleep clinic. After having a sleep study which showed that I do snore and that I stop breathing; they (Dentist and Family Nurse Practitioner)made an impression of my teeth and made a special appliance (a type of mouth guard) that I put in my mouth at night to prevent snoring. They have gradually moved my jaw forward to help open up my throat so I can breathe while I sleep. I have started to dream which indicates that I'm sleeping soundly and I'm not snoring so I don't wake up with a sore throat anymore. The clinic is called Sleep Medicine Network. I don't know if you snore but it's worth looking into that. I didn't think I was snoring until I saw the results. I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2009 • 2 answers
Posted 21 Nov 2010 • 6 answers
Posted 15 Feb 2011 • 5 answers
Posted 28 Aug 2011 • 1 answer
Posted 27 Oct 2011 • 1 answer